# SDR P5CA9700839

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rivets
- Condition: Sheared
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON TORQUE B/HEAD STIFFENER RIVETS FOUND SHEARED.  REPLACED AND DETAILED INSP AT SURROUNDING STRUCTURE CARRIED OUT NIL FURTHER DAMAGE FOUND, REF NR 867322.
